Journal article icon

Journal article

Turing patterns in fish skin?

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/380678a0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NATURE
Volume:
380
Issue:
6576
Pages:
678-678
Publication date:
1996-04-25
DOI:
ISSN:
0028-0836
URN:
uuid:af712361-fc96-458c-b8d6-ed0e601b3f66
Source identifiers:
18295
Local pid:
pubs:18295
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP